# SDR 08FDEA00185

- Difficulty date: January 16, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N60081
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS PANEL 541GB HAS CORROSION ON LOWER SURFACE. REMOVED CORROSION ON PANEL 541GB PER SRM 57-20-01.  FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01, FIG 201, DETAIL I, SECTION AA, NOTE B, WITHIN .1" OF SEAL.  REPLACED PANEL 541GB IAW AMM 28-11-01.
